# SDR AT9900514

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229 - 409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND NUMEROUS DENTS IN RT FUSELAGE SKIN AT BS 229 - 389.  REMOVE AND REPLACE SKIN, FABRICATED SKIN AND SPLICE.  DRILLED, COUNTERSUNK AND INSTALLED IAW TIMCO EO 99-1188.
